# SDR CALA2018081731792

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 81,964 hours, 19,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE POWER SUPPLY IAW AMM 3-51-07.  LIGHT OP CHECKED OK.
